# SDR A6WA201140744

- Difficulty date: July 31, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 HAS CRACK IN BULKHEAD AT PARKING BRAKE CABLE.  REPAIRED BULKHEAD AT FS 202.75 IAW REO 601R-53-11-563, REV A.
